Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The infinite regions of various geometries


Author: Maxime Bôcher
Journal: Bull. Amer. Math. Soc. 20 (1914), 185-200
DOI: https://doi.org/10.1090/S0002-9904-1914-02463-2
This work is cited by: Bull. Amer. Math. Soc., Volume 21, Number 2 (1914), 73--82
This work is cited by: Bull. Amer. Math. Soc., Volume 22, Number 1 (1915), 38--40
MathSciNet review: 1559463
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1914-02463-2